# SDR CA150318009

- Difficulty date: March 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lock Nut
- Part number: MS21042L4
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT LAST 100 HRS INSPECTION OF HELICOPTER, TT 3276,5 HOURS, INSPECTED THE TAIL ROTOR SELF LOCKING NUT AND FOUNDED IT CRACKED AT HALF,  REPLACED IT FOR A NEW NUT.
